# SDR CA110930011

- Difficulty date: September 24, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Dhav DHC7100
- Aircraft time: 15,792 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 1100 · Placards and Markings
- Part: Data Plate
- Part number: 8210042
- Condition: Misinstalled
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER REPLACEMENT OF NR 3 CONSTANT SPEED UNIT, A FUNCTION CHECK WAS CARRIED OUT OF THE CONTROL SYS.  IT WAS OBSERVED THAT ONCE YOU SELECTED MAX RPM YOU COULD NOT GO BACK TO MIN RPM OR FUEL SHUTOFF BECAUSE THE DATA PLATE ON THE AFT FACE OF THE CSU HAD BEEN LOCKED USING SAFETY CABLE AND THE FERRULE HAD SUFFICIENT LENGTH THAT INTERFERED WITH THE CONTROL.  THE SAFETY CABLE WAS REMOVED AND THE SCREWS WERE LOCKED USING LOCKWIRE.
